# SDR N93A19042007

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N493QS
- Make and model: Gulstm GIV
- Aircraft serial: 1293
- Aircraft time: 10,063 hours, 4,730 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 1159B2156225
- Condition: Cracked
- Location: Bulkhead
- Part time: 10,063 hours, 4,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 LANDING INSPECTION MAINTENANCE FOUND 793 BULKHEAD CAP ANGLE CRACKED.
